MAUDE Adverse Event Report: ETHICON INC. STRATAFIX; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE

ETHICON INC. STRATAFIX; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Catalog Number SXPP1B113
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Additional information was requested, and the following was obtained via: - please provide the lot number.=>unk.- please perform and document the follow up attempt for product return.Please document the shipment tracking number in notes or rmao sections.=>we regularly contact with sale rep about the device returning.- provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep or loc/bq).=>(b)(6).H3 investigation summary: the product was returned to eth for evaluation.Visual inspection revealed that one empty labeled winding former and one needle suture were received for analysis.Product code sxpp1b113.During visual inspection, marks on the body needle consistent with surgical instrument use were observed.The weld of the first loop was found detached, and body fluids were present on the strand.However, this mode of failure was probably caused by excessive force applied.As part of eth quality process, all devices are manufactured, inspected, and released to approved specifications.No conclusion could be reached as on what caused the reported complaint.For the device to function properly, the stratafix¿ spiral pds¿ plus device must first be anchored in robust tissue using the fixation loop.Then subsequently engage the barbs into the tissue in a standard closure pattern.As part of our quality process, the manufacturing records of this lots-serial number were reviewed, and the manufacturing standards were met prior to the release of this batch.
 
Event or Problem Description
It was reported that a patient underwent a ob-gyn procedure on (b)(6) 2026 and barbed suture was used.During the procedure, it was reported by a sales rep that, during an unknown ob-gyn surgery, there was no loop when the product was checked before use.It was not a control release needle.Another product was used to complete the case.When we send the sample to you, we will let you know its return date and tracking number.There were no adverse consequences to the patient.Further details are not provided from the hp.No adverse patient consequences were reported.Additional information was requested.

Brand Name
STRATAFIX
Common Device Name
SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo PR 00754
*   00754
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key25035825
Report Number2210968-2026-04665
Device Sequence Number21062842
Product Code NEW
UDI-Device Identifier10705031236295
UDI-Public(01)10705031236295(17)270831(10)10AZ7L
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K150670
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSXPP1B113
Device Lot Number10AZ7L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown